|No side effects ^_^
Feb 17, 2004
I am greatful for this wonderful forum. I have HVC 2b with an 8 million VL. I have a bit of good news. I took my first peg/interferon treatment yesterday. I have no side effects other being excited. ^_^. Could it be that I drank 3 beers to get the nerve up to give myself my first shot? Could that have hindered the side effects? The nurse asked me to come back in a week for lessons on injections. As an old drug user I deemed it best to start a week early one my own. When do the side effects start as a rule? That you for your time and service!
| Response from Dr. Dieterich
Generally speaking using beer to treat the side effects is not the preferred method! However many people do very well with interferon. Often, however the side effects will catch up to you. Don't get cocky and lose the beer! Good luck, you are doing the right thing! DTD
Get Email Notifications When This Forum Updates or Subscribe With RSS
- Sex With A Prostitute Worried I Have HIV
- Cold Feet After Handjob Worried I Have HIV
- Flu Symptoms After Drinking Water Worried I Have HIV
- Sore Testicles After Lap Dance Worried I Have HIV
- Swollen Lymph Nodes After Touching Vaginal Sore Worried I Have HIV
- White Bumps On Penis After Getting Fingered Worried I Have HIV
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.